# SDR 96ZZZX629

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911FT
- Make and model: Hughes 369D
- Aircraft serial: 811036D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D51321100
- Condition: Eroded
- Location: Mr Otbd Le Strip
- Part time: 2,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE L/E ABRASION STRIP ERODED AT THE OUTBOARD END OF M/R BLADE NEAR THE TIP.  CAUSE OF EROSION - OPERATING IN AND AROUND SAND AND DIRT DURING OFF-AIRPORT LANDINGS.  REPAIR MADE TO AREA PER APPROVED ENG. DATA - 8110-3.  M/R BLADE RETURNED TO SERVICE.
